MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC PROLOCK CROSSLINK; SCREWDRIVER
Model Number 5482304
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event which occurred during a l5/s1 plif procedure in a patient diagnosed with lumbar spinal stenosis.It was reported that the screw could not be screwed because of idling during the final fastening of the cross-link set screw.Both sides were tested, but it was the same.The driver and handle were replaced with different ones and then the two could be fastened. there was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis: part# 5482304, lot# ct19e069, visual and optical examination revealed the tip of the instrument is cracked from what appears to be overload.This is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROLOCK CROSSLINK
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21340947
Report Number1030489-2025-00650
Device Sequence Number12876559
Product Code HXX
UDI-Device Identifier00643169641617
UDI-Public00643169641617
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5482304
Device Catalogue Number5482304
Device Lot NumberCT19E069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2025
Initial Report FDA Received Date02/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown